MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6DCFS
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Codes Discomfort (2330); Extubate (2402); Blood Loss (2597)
Date of Event 07/19/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post-operatively, the devices' inner cannulas extend too far past the end of the tracheostomy tube which induced discomfort (caused painful and scratchy feeling) as well as increased bleeding (did not exceed 500cc) and drainage.It was indicated that recannulation/decannulation was necessary.
 
Additional Manufacturer Narrative
Evaluation summary: one sample of device was received for evaluation.A dimensional test was performed, the inner cannula was inserted inside the outer cannula, it was observed the distal end of the inner cannula protruded.No reported event was observed in the received sample.Information has been added to the database and trends will continue to be monitored.If information is provided in the future, a supplemental report will be issued.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key8131663
Report Number2936999-2018-00754
Device Sequence Number16210168
Product Code JOH
UDI-Device Identifier10884522006620
UDI-Public10884522006620
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6DCFS
Device Catalogue Number6DCFS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/04/2019
Initial Date Received by Manufacturer 11/09/2018
Supplement Date Received by Manufacturer02/06/2019
Initial Report FDA Received Date12/04/2018
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR